# SDR GTIA012232

- Difficulty date: November 13, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON L/E PANEL CHAFFING INTO FUSELAGE.  FORMED REPAIR DOUBLER.  INSTALLED DOUBLER IAW SRM DC9 51-30-2.  (M)
